# SDR AALA202508250416

- Difficulty date: August 19, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 67,551 hours, 29,029 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 050942536
- Condition: Low Pressure
- Location: Zone 500
- Part time: 11,138 hours, 5,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FORWARD MAIN FUEL TANK PUMP LOW PRESSURE LIGHT CAME ON AFTER TAKEOFF AND THROUGH CRUISE.   REMOVED AND REPLACED LEFT HAND FORWARD MOTOR IMPELLER ASSEMBLY. PER AMM 28-22-41. PERFORMED OPS CHECK AND LEAK CHECK GOOD.
